# SDR SWIA2020040750011

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR CUTOUT INSIDE FWD LOWER CORNER HAS CORROSION ON SEAL RETAINER BACKING PLATE   (C-CHECK) RO 4/4/2020   REMOVED CORROSION FROM PAX DOOR CUTOUT INSIDE FWD LOWER CORNER ON SEAL RETAINER BACKING PLATE REF CRJ200 SRM, BLENDED AREA IS 100% MATERIAL LOSS, REMOVED AND INSTALLED 1EA NEW PASSENGER DOOR SEAL SURROUND ON PAX DOOR CUTOUT INSIDE FWD LOWER CORNER REF CRJ200 SRM AND BOMBARDIER DWG, AND BOMABRDIER REO, RESTORED FINISH REF CRJ200 SRM, SEE CONTINUATION CARD FOR  DETAILS. SEE ATTACHED TASK
